MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; CARDIAC RESYNCHRONIZATION THERAPY IMPLANTABLE PACEMAKER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; CARDIAC RESYNCHRONIZATION THERAPY IMPLANTABLE PACEMAKER
Model Number PM3120
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital on (b)(6) 2022 for a follow-up.During examination, it was noted that the pacemaker could not be interrogated as it had reached end of life (eol).It was suspected that the device had premature discharge of battery.The pacemaker was explanted and replaced on (b)(6) 2022.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ALLURE CRT-P
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY IMPLANTABLE PACEMAKER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15713188
Report Number2017865-2022-43920
Device Sequence Number4873358
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberP000051279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer06/14/2023
06/20/2023
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date06/14/2023
06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown